MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ACTH; ADRENOCORTICOTROPIC HORMONE (ACTH) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS ACTH; ADRENOCORTICOTROPIC HORMONE (ACTH) TEST SYSTEM
Model Number ACTH
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.As this was considered an isolated instance of non-reproducible results, a general reagent problem could be excluded.
 
Event or Problem Description
There was an allegation of questionable acth elecsys e2g results from a cobas e 801 module.The serial number was requested but was not provided.The sample from (b)(6) 2022 was sent for investigation and tested on a cobas e 801 module and a cobas e 602 module.Refer to the attachment to the medwatch for patient data.The questionable results were reported outside of the laboratory to the physician.The customer believed the results from (b)(6) 2021 and (b)(6) 2022 were incorrect but believed the results from (b)(6) 2022 were correct.

Brand Name
ELECSYS ACTH
Common Device Name
ADRENOCORTICOTROPIC HORMONE (ACTH) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15094293
Report Number1823260-2022-02180
Device Sequence Number5213257
Product Code CKG
UDI-Device Identifier04015630939893
UDI-Public04015630939893
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACTH
Device Catalogue Number07026684190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown